Alert archive / Illinois / River Flood Warnings in 2013

River Flood Warning 33, NWS Lincoln, IL

May 4, 2013Fulton County, Knox County, Illinois

NWS Lincoln, IL issued this river flood warning at May 4, 2013, 3:04 AM CDT for Fulton County, Knox County, Illinois. It took effect at May 4, 2013, 7:00 PM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
May 4, 2013, 3:04 AM CDT (08:04 UTC)
In effect from
May 4, 2013, 7:00 PM CDT
Expired
May 5, 2013, 9:50 PM CDT
In force
27 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Fulton County, IL, Knox County, IL

The radar

The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 16.34 ft at May 4, 2013, 1:00 PM CDT.

actionminormoderate10152005/0405/0505/0605/07
Action stage
13 ft
Minor stage
15 ft
Moderate stage
21 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

355 
WGUS43 KILX 040804
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
304 AM CDT SAT MAY 4 2013

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
  SPOON RIVER AT SEVILLE AFFECTING FULTON COUNTY

.RAINFALL OVER THE PAST 24 HOURS HAS AVERAGED FROM 1 TO 2 INCHES OVER
THE SPOON RIVER BASIN WHICH WILL BRING RIVER LEVELS AT OR JUST ABOVE
FLOOD STAGE TODAY. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC057-095-042204-
/O.NEW.KILX.FL.W.0033.130505T0000Z-130505T0600Z/
/LNMI2.1.ER.130505T0000Z.130505T0000Z.130505T0000Z.NO/
304 AM CDT SAT MAY 4 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SPOON RIVER AT LONDON MILLS.
* FROM THIS EVENING TO LATE TONIGHT.
* AT 245 AM SATURDAY THE STAGE WAS 13.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE BY THIS 
  EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

SPOON RIVER
 LONDON MILLS      15  13.9 SAT 3 AM    14.0   14.7   12.1



$$

ILC057-042204-
/O.NEW.KILX.FL.W.0034.130505T0600Z-130505T1800Z/
/SEVI2.1.ER.130505T0600Z.130505T0600Z.130505T1200Z.UU/
304 AM CDT SAT MAY 4 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SPOON RIVER AT SEVILLE.
* FROM LATE TONIGHT TO SUNDAY AFTERNOON.
* AT 245 AM SATURDAY THE STAGE WAS 19.9 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE BY EARLY 
  TOMORROW MORNING.
* IMPACT...AT 22.0 FEET...WATER BEGINS TO FLOOD AGRICULTURAL AREAS 
  NEAR THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

SPOON RIVER
 SEVILLE           22  19.9 SAT 3 AM    20.4   22.0   20.3


$$
SMITH
3 follow-up statements
224 
WGUS83 KILX 050141
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
841 PM CDT SAT MAY 4 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 
  SPOON RIVER AT SEVILLE AFFECTING FULTON COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-051541-
/O.EXT.KILX.FL.W.0033.000000T0000Z-130506T0600Z/
/LNMI2.1.ER.130504T0951Z.130504T1800Z.130506T0000Z.NO/
841 PM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL LATE SUNDAY NIGHT.
* AT  745 PM SATURDAY THE STAGE WAS 16.1 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

SPOON RIVER
 LONDON MILLS      15  16.1 SAT 8 PM    15.6   14.3   11.2

$$

ILC057-051541-
/O.EXT.KILX.FL.W.0034.130506T1200Z-130506T1800Z/
/SEVI2.1.ER.130506T1200Z.130506T1200Z.130506T1200Z.UU/
841 PM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT SEVILLE. 
* FROM MONDAY MORNING TO MONDAY AFTERNOON.
* AT  745 PM SATURDAY THE STAGE WAS 19.4 FEET. 
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
  MORNING.
* IMPACT...AT 22.0 FEET...WATER BEGINS TO FLOOD AGRICULTURAL AREAS 
  NEAR THE RIVER.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

SPOON RIVER
 SEVILLE           22  19.4 SAT 8 PM    19.5   21.5   20.2

$$
651 
WGUS83 KILX 051559
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1059 AM CDT SUN MAY 5 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-060559-
/O.EXT.KILX.FL.W.0033.000000T0000Z-130506T1500Z/
/LNMI2.1.ER.130504T0951Z.130504T1800Z.130506T0900Z.NO/
1059 AM CDT SUN MAY 5 2013

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL MONDAY MORNING.
* AT 10 AM SUNDAY THE STAGE WAS 16.1 FEET. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST INTO
  TONIGHT. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY DAWN
  MONDAY. 
* IMPACT...AT 15 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SPOON RIVER
 LONDON MILLS      15  16.1 SUN 10 AM   14.6   10.9    8.7

$$

07
696 
WGUS83 KILX 060250
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
950 PM CDT SUN MAY 5 2013
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS 
ARE EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC057-095-060320-
/O.CAN.KILX.FL.W.0033.000000T0000Z-130506T1500Z/
/LNMI2.1.ER.130504T0951Z.130504T1800Z.130506T0002Z.NO/
950 PM CDT SUN MAY 5 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE SPOON RIVER AT LONDON MILLS.
* AT  845 PM SUNDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT  702 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.4 FEET BY TUESDAY 
  MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SPOON RIVER
 LONDON MILLS      15  14.6 SUN 9 PM    13.3   10.4    8.5



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 3, 11:51 PM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, May 3, 11:51 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1151 PM CDT FRI MAY 3 2013

.DISCUSSION...
ISSUED 900 PM CDT FRI MAY 3 2013

THE CUT OFF UPPER LOW CENTERED OVER FAR NORTHEAST OKLAHOMA WILL
DRIFT SLOWLY EAST-SOUTHEAST TOWARD N ARKANSAS TONIGHT AND
TOMORROW. AT THE SAME TIME...THE SURFACE LOW...CURRENTLY CENTERED
JUST WEST OF EFFINGHAM...WILL BEGIN TO DRIFT WEST AND SOUTH INTO
OCCLUSION UNDERNEATH THE UPPER LOW. DURING THAT PROCESS...THE BAND
OF STEADY RAINS WILL BEGIN TO ROTATE FROM A NORTHWEST TO SOUTHEAST
LINE...TO A MORE WEST TO EAST ORIENTATION. ADDITIONAL SHOWERS AND
STORMS TO THE EAST OF THE SURFACE LOW HAVE ERUPTED IN THE LAST
HOUR...AND WILL AFFECT OUR NORTHEAST COUNTIES THE REST OF THE
EVENING. OUR SOUTHWEST COUNTIES ARE SEEING RAINFALL TOTALS CLIMB
OVER 2.5 INCHES...AND ANOTHER 1 INCH+ COULD FALL BY SATURDAY
MORNING BASED ON RADAR TRENDS. SOME MINOR FLOODING OF LOW LYING
ROADS MAY DEVELOP FROM SCHUYLER COUNTY TO SCOTT COUNTY. WE WILL
HAVE TO MONITOR THAT FOR POSSIBLE FLOOD ADVISORIES OR WARNINGS.

AIR TEMPS TONIGHT WILL BE ALL OVER THE BOARD...WITH COLD AIR IN
THE WEST BEING DISPLACED BY WARMER AIR FROM THE EAST. SO LOW TEMPS
IN THE WEST MAY HAVE ALREADY OCCURRED AT 6 PM FOR THE OVERNIGHT
PERIOD. I WILL TRY TO DEPICT THE TEMPERATURE TRENDS EXPECTED THE
REST OF THE NIGHT IN THE HOURLY GRIDS...BUT THE LOW TEMP GRID MAY
BE OLD NEWS IN SOME WESTERN AREAS WHERE TEMPS MAY BE STEADY OR
SLOWLY RISING.

POP AND WEATHER GRIDS LOOK ON TRACK. UPDATED FORECAST INFO WILL BE
AVAILABLE SHORTLY.

SHIMON

&&

.AVIATION...
ISSUED 1151 PM CDT FRI MAY 3 2013...FOR THE 06Z TAFS

LOW PRESSURE AT THE SURFACE WILL DRIFT FROM NEAR JACKSONVILLE AT
05Z BACK INTO NW MISSOURI AND THEN SOUTH TO SOUTHERN MO BY
SATURDAY MORNING. THE CURRENT WAVE OF RAINS AND ISOLATED
THUNDERSTORMS WILL AFFECT THE NORTHERN TERMINALS THROUGH 09Z OR
SO. FOLLOWED BY DRIZZLE WITH A FEW EMBEDDED SHOWERS. AN ADDITIONAL
BAND OF RAIN APPEARS POISED TO MOVE ACROSS OUR SOUTHERN COUNTIES
INCLUDING SPI THE REST OF THE NIGHT.

IFR CIGS ARE EXPECTED TO DEVELOP FOR PIA AND SPI CLOSER TO THE
SURFACE LOW. VFR CIGS AT PIA/BMI/CMI SHOULD FILL IN WITH MVFR CIGS
IN THE NEXT FEW HOURS...THEN REMAIN THERE THROUGH MUCH OF SATURDAY.

ANOTHER PUSH OF RAIN SHOWERS FROM THE SOUTHEAST IS EXPECTED TO
ARRIVE SATURDAY...AFFECTING MAINLY SPI AND DEC THROUGH THE DAY.

WINDS WILL GENERALLY REMAIN EAST-SOUTHEAST OVER THE NEXT 24 HOURS.

SHIMON
&&

.PREV DISCUSSION...
ISSUED 259 PM CDT FRI MAY 3 2013

A SLOW MOVING STORM SYSTEM CONTINUES TO IMPACT CENTRAL AND
SOUTHEAST ILLINOIS THIS AFTERNOON. IT WILL CONTINUE TO DO SO
THROUGH THE UPCOMING WEEKEND. THE LATEST SURFACE ANALYSIS HAD THE
ASSOCIATED LOW PRESSURE CENTERED OVER THE SOUTHERN TIP OF
ILLINOIS...WHILE THE DEVELOPING UPPER LOW CENTER WAS PUSHING INTO
ARKANSAS. MAIN FORECAST PROBLEM TODAY CONTINUES TO REVOLVE AROUND
PRECIPITATION CHANCES/AMOUNTS WITH THIS SYSTEM.

12Z MODELS IN RELATIVELY GOOD AGREEMENT THROUGH THE SHORT TERM.
THE MORE SOUTHERN TRACK OF THE UPPER LEVEL LOW HAS FINALLY BEEN
AGREED UPON BY THE BULK OF THE MODELS. FURTHER OUT...ONCE THE
UPPER LOW DEPARTS...THE MODELS/ENSEMBLE SPREAD INCREASES
SIGNIFICANTLY...ESPECIALLY WITH RESPECT TO THE DETAILS. FEEL A
SLOWER ARRIVAL OF THE NEXT RAINFALL CHANCES MAKES THE MOST SENSE
WITH THE UPPER LEVEL FLOW DOWNSTREAM REMAINING BLOCKY.

SHORT TERM...TONIGHT THROUGH MONDAY...THE FRONTAL BOUNDARY THAT
CAME THROUGH YESTERDAY HAS PUSHED BACK WEST ACROSS MUCH OF THE
FORECAST AREA TO THE NORTH OF THE SURFACE LOW. THIS TREND SHOULD
CONTINUE THROUGH THE EVENING...WITH TEMPERATURES RISING IN THE
WAKE OF THE FRONT. THE SURFACE LOW AND FRONT WILL WOBBLE IN THE
AREA INTO SUNDAY. THEN...THE SLOW MOVING UPPER LEVEL LOW TO OUR
SOUTHWEST WILL PULL IT EAST TO START NEXT WEEK.

PERIODS OF SHOWERS ARE EXPECTED THROUGH THE WEEKEND...ALTHOUGH
COVERAGE AND INTENSITY ARE EXPECTED TO DECREASE WITH TIME.
MODERATE TO LOCALLY HEAVY RAINFALL IS STILL POSSIBLE INTO SATURDAY
NIGHT...WITH PRECIPITABLE WATER VALUES OF 1-1.5 INCHES COUPLED
WITH FAVORABLE UPPER LEVEL JET FORCING/DIFLUENCE. EXPECT SHOWERS
TO TAPER OFF/END BY MONDAY AS THE SYSTEM FINALLY PULLS AWAY.
RAINFALL RATES SHOULD BE TOO LOW TO SUPPORT FLASH FLOODING...BUT
RISES ON AREA RIVERS...CREEKS...AND STREAMS CAN BE ANTICIPATED.

LONG TERM...TUESDAY THROUGH FRIDAY...TUESDAY AND WEDNESDAY SHOULD
BE PREDOMINANTLY DRY WITH RIDGING IN THE WAKE OF THE CURRENT
SYSTEM...AND AHEAD OF THE NEXT SYSTEM. ANOTHER SLOW MOVING SYSTEM
WILL APPROACH BY THURSDAY/FRIDAY BRINGING ADDITIONAL CHANCES OF
SHOWERS/STORMS TO THE AREA. THE HIGHER HEIGHTS THROUGH THE PERIOD
SHOULD SUPPORT TEMPERATURES AT OR ABOVE SEASONAL NORMALS.

BAK

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 3, 3:14 PM CDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
314 PM CDT FRI MAY 3 2013

ILZ027>029-036-037-040>042-047>052-041100-
CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MASON-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-
314 PM CDT FRI MAY 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLOW MOVING STORM SYSTEM WILL BRING A PROLONGED PERIOD OF RAIN
TO THE REGION THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

RAIN WILL CONTINUE ON SATURDAY WITH THE ACTIVITY EXPECTED TO
BECOME MORE SCATTERED BY SUNDAY. ADDITIONAL RAINFALL FROM THIS
AFTERNOON THROUGH SUNDAY WILL AVERAGE NEAR 1 INCH...WITH ISOLATED
HIGHER AMOUNTS POSSIBLE. THIS COULD RESULT IN RENEWED FLOODING ON
MANY AREA CREEKS AND STREAMS.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AND FRIDAY.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

ILZ030-031-038-043>046-053>057-061-041100-
CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MARSHALL-MCLEAN-
MOULTRIE-PIATT-SHELBY-VERMILION-WOODFORD-
314 PM CDT FRI MAY 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLOW MOVING STORM SYSTEM WILL BRING A PROLONGED PERIOD OF RAIN
TO THE REGION THROUGH TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE
INTO THIS EVENING. THE THREAT OF SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

RAIN WILL CONTINUE ON SATURDAY WITH THE ACTIVITY EXPECTED TO
BECOME MORE SCATTERED BY SUNDAY. ADDITIONAL RAINFALL FROM THIS
AFTERNOON THROUGH SUNDAY WILL RANGE FROM A HALF TO 1 INCH...WITH
ISOLATED HIGHER AMOUNTS POSSIBLE SOUTHWEST OF I-74. THIS COULD
RESULT IN RENEWED FLOODING ON MANY AREA CREEKS AND STREAMS.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AND FRIDAY.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-041100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
314 PM CDT FRI MAY 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLOW MOVING STORM SYSTEM WILL BRING PERIODS OF SHOWERS TO MOST OF
THE AREA TODAY...WITH ISOLATED THUNDERSTORMS POSSIBLE INTO THIS EVENING.
THE THREAT OF SEVERE WEATHER IS LOW. SOME OF THE RAIN MAY BE
HEAVY AT TIMES...ESPECIALLY IF THUNDERSTORMS DEVELOP OVER THE
AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

RAIN WILL CONTINUE ON SATURDAY WITH THE ACTIVITY EXPECTED TO
BECOME MORE SCATTERED BY SUNDAY. ADDITIONAL RAINFALL THROUGH SUNDAY
WILL RANGE FROM 1 TO 1.5 INCHES...WITH ISOLATED HIGHER AMOUNTS
NEAR 2 INCHES POSSIBLE. THIS WILL RESULT IN RENEWED FLOODING ON
MANY AREA CREEKS AND STREAMS.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AND FRIDAY

FLOODING WILL CONTINUE ON THE EMBARRAS RIVER AT LAWRENCEVILLE
THROUGH EARLY NEXT WEEK. FLOODING COULD DEVELOP ON THE LITTLE
WABASH RIVER AT CLAY CITY AFTER MIDNIGHT SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

07

In the hours before

Local storm report, May 3, 10:28 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1028 PM CDT FRI MAY 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
05/03/2013  M4.00 INCH       MORGAN             IL   MESONET

&&

JRP
Local storm report, May 3, 11:15 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1115 PM CDT FRI MAY 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
05/03/2013  M3.50 INCH       KNOX               IL   TRAINED SPOTTER

            SINCE MIDNIGHT

0728 PM     HEAVY RAIN       ALTONA                  41.12N 90.16W
05/03/2013  M1.46 INCH       KNOX               IL   CO-OP OBSERVER

            SINCE 6 AM THIS MORNING

0732 PM     HEAVY RAIN       GILSON                  40.87N 90.20W
05/03/2013  M2.12 INCH       KNOX               IL   MESONET

0816 PM     HEAVY RAIN       1 N ABINGDON            40.82N 90.40W
05/03/2013  M2.37 INCH       KNOX               IL   MESONET

            PAST 24 HOURS

1028 PM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
05/03/2013  M4.00 INCH       MORGAN             IL   MESONET

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 3:04 AM CDTRiver Flood WarningILXFulton32 hr
May 4, 8:30 AM CDTRiver Flood WarningILXClay, Richland9 days

Nearby

River Flood Warnings in Illinois, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.